# SDR 2008UALA03684

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Heating Element
- Condition: Burned
- Location: Water Tank Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL HEATER TAPE HAS BURNED THROUGH ON AFT WATER TANK LINE STA 1650 STR 27R AFT CARGO COMPARTMENT.  REPLACED HEAT TAPE OP CHECKED GOOD.  AC OK FOR SERVICE.
